RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuz'min, Aleksei Sergeevich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 23

Number of views:
This page:2273
Abstract pages:10479
Full texts:4108
References:513
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person8967
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/334316

Publications in Math-Net.Ru
2015
1. A. S. Kuzmin, V. T. Markov, A. A. Mikhalev, A. V. Mikhalev, A. A. Nechaev, “Cryptographic algorithms on groups and algebras”, Fundam. Prikl. Mat., 20:1 (2015),  205–222  mathnet  mathscinet  elib; J. Math. Sci., 223:5 (2017), 629–641
2014
2. A. S. Kuzmin, V. I. Nozdrunov, “Relationship between the coefficients of polynomials over $\mathrm{GF}(2^n)$ and weights of Boolean functions represented by them”, Prikl. Diskr. Mat., 2014, 4(26),  28–46  mathnet
2011
3. A. S. Kuzmin, A. A. Nechaev, “Reconstruction of a linear recurrence of maximal period over a Galois ring from its highest coordinate sequence”, Diskr. Mat., 23:2 (2011),  3–31  mathnet  mathscinet  elib; Discrete Math. Appl., 21:2 (2011), 145–178  scopus
4. A. S. Kuzmin, G. B. Marshalko, “Reconstruction of linear recurrent sequence over prime residue ring from its image. II”, Mat. Vopr. Kriptogr., 2:2 (2011),  81–93  mathnet
2010
5. A. S. Kuz'min, G. B. Marshalko, A. A. Nechaev, “Reconstruction of linear recurrent sequence over prime residue ring from its image”, Mat. Vopr. Kriptogr., 1:2 (2010),  31–56  mathnet
2008
6. A. S. Kuz'min, V. T. Markov, A. A. Nechaev, V. A. Shishkin, A. B. Shishkov, “Bent and Hyper-bent Functions over a Field of $2^l$ Elements”, Probl. Peredachi Inf., 44:1 (2008),  15–37  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:1 (2008), 12–33  isi  scopus
7. A. S. Kuz'min, A. A. Nechaev, V. A. Shishkin, “Parameters of (hyper-)bent functions over the field of $2^l$ elements”, Tr. Diskr. Mat., 11:1 (2008),  47–59  mathnet
2007
8. A. S. Kuz'min, A. A. Nechaev, V. A. Shishkin, “Bent and hyper-bent functions over the finite field”, Tr. Diskr. Mat., 10 (2007),  97–122  mathnet
2006
9. A. S. Kuz'min, V. T. Markov, A. A. Nechaev, A. B. Shishkov, “Approximation of Boolean functions by monomial functions”, Diskr. Mat., 18:1 (2006),  9–29  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:1 (2006), 7–28  scopus
2002
10. A. S. Kuz'min, V. L. Kurakin, A. A. Nechaev, “Almost uniform linear recurrent sequences over Galois rings and $QF$-modules of characteristic 4”, Tr. Diskr. Mat., 5 (2002),  103–158  mathnet
2001
11. A. S. Kuz'min, V. L. Kurakin, A. A. Nechaev, “Structural properties of linear recurrent sequences over Galois rings and quasi-Frobenius modules of charasteristic 4”, Tr. Diskr. Mat., 4 (2001),  91–128  mathnet
2000
12. O. V. Kamlovskii, A. S. Kuz'min, “Bounds for the number of occurrences of elements in a linear recurring sequence over a Galois ring”, Fundam. Prikl. Mat., 6:4 (2000),  1083–1094  mathnet  mathscinet  zmath
13. A. A. Nechaev, A. S. Kuz'min, V. L. Kurakin, “Structural, analitical and statistical properties of linear and polylinear recurrent sequences”, Tr. Diskr. Mat., 3 (2000),  155–194  mathnet
1998
14. O. V. Kamlovskii, A. S. Kuz'min, “Distribution of elements on cycles of linear recurrent sequences over Galois rings”, Uspekhi Mat. Nauk, 53:2(320) (1998),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:2 (1998), 392–393  isi  scopus
15. A. S. Kuz'min, V. L. Kurakin, A. A. Nechaev, “Properties of linear and polylinear recurrent sequences over Galois rings. I”, Tr. Diskr. Mat., 2 (1998),  191–222  mathnet  mathscinet  zmath
1997
16. A. A. Nechaev, A. S. Kuz'min, V. T. Markov, “Linear codes over finite rings and modules”, Fundam. Prikl. Mat., 3:1 (1997),  195–254  mathnet  mathscinet  zmath
17. A. S. Kuz'min, V. L. Kurakin, A. A. Nechaev, “Pseudorandom and polylinear sequences”, Tr. Diskr. Mat., 1 (1997),  139–202  mathnet  mathscinet  zmath
1995
18. A. S. Kuz'min, “Polynomials of maximal period over primary residue rings”, Fundam. Prikl. Mat., 1:2 (1995),  549–551  mathnet  mathscinet  zmath
1994
19. A. S. Kuz'min, A. A. Nechaev, “Linearly representable codes and the Kerdock code over an arbitrary Galois field of characteristic 2”, Uspekhi Mat. Nauk, 49:5(299) (1994),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:5 (1994), 183–184  isi
1993
20. A. S. Kuz'min, “Lower estimates for the ranks of coordinate sequences of linear recurrent sequences over primary residue rings of integers”, Uspekhi Mat. Nauk, 48:3(291) (1993),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:3 (1993), 203–204  isi
21. A. S. Kuz'min, A. A. Nechaev, “Linear recursive sequences over Galois rings”, Uspekhi Mat. Nauk, 48:1(289) (1993),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:1 (1993), 171–172  isi
1992
22. A. S. Kuz'min, “The distribution of elements on cycles of linear recurrents over rings of residues”, Uspekhi Mat. Nauk, 47:6(288) (1992),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:6 (1992), 219–221  isi
23. A. S. Kuz'min, A. A. Nechaev, “Construction of noise-resistant codes by means of linear recurrences over Galois rings”, Uspekhi Mat. Nauk, 47:5(287) (1992),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:5 (1992), 189–190  isi

2015
24. M. M. Glukhov, M. V. Zaicev, A. S. Kuzmin, V. N. Latyshev, V. T. Markov, A. V. Mikhalev, A. A. Mikhalev, I. A. Chubarov, “Alexandr Alexandrovich Nechaev (7.8.1945–14.11.2014)”, Fundam. Prikl. Mat., 20:1 (2015),  3–7  mathnet  mathscinet; J. Math. Sci., 223:5 (2017), 495–497
25. A. S. Kuz'min, “Information on the Workshop CTCrypt-2014”, Mat. Vopr. Kriptogr., 6:2 (2015),  5  mathnet  mathscinet
2011
26. S. M. Buravlev, M. M. Glukhov, A. M. Zubkov, A. P. Kovalenko, A. S. Kuzmin, V. N. Latyshev, A. I. Markov, V. N. Markov, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, A. A. Nechaev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, “V. L. Kurakin (13.05.1966 – 14.08.2010)”, Mat. Vopr. Kriptogr., 2:3 (2011),  111–112  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019